Zero-one laws for graphs with edge probabilities decaying with distance. Part I

Volume 175 / 2002

Saharon Shelah Fundamenta Mathematicae 175 (2002), 195-239 MSC: 03C13, 60F20, 03C10. DOI: 10.4064/fm175-3-1

Abstract

Let $G_n$ be the random graph on $[n]=\{1,\ldots,n\}$ with the possible edge $\{i,j\}$ having probability $p_{|i-j|}= 1/|i-j|^\alpha$ for $j\ne i, i+1, i-1$ with $\alpha\in (0,1)$ irrational. We prove that the zero-one law (for first order logic) holds..

Authors

  • Saharon ShelahInstitute of Mathematics
    The Hebrew University of Jerusalem
    91904 Jerusalem, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image